MAUDE Adverse Event Report: BAXTER HEALTHCARE CORPORATION; SET, ADMINISTRATION, INTRAVASCULAR

BAXTER HEALTHCARE CORPORATION; SET, ADMINISTRATION, INTRAVASCULAR
Model Number 1C8109
Medical Device Problem Codes Disconnection (1171); Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/30/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A batch review was conducted and there were no deviations found related to this reported condition during the manufacture of this lot.The device was discarded; therefore, a device analysis could not be completed.Should additional relevant information become available, a supplemental report will be submitted.
 
Event or Problem Description
It was reported that a solution set leaked at the connection point of the set and a non-baxter chemo lock.This occurred while priming the set with an unspecified chemotherapy agent.There was no patient involvement.No additional information is available.
 
Additional Manufacturer Narrative
Additional information: b5: the event was observed during priming of the chemotherapy agent zinecard.Should additional relevant information become available, a supplemental report will be submitted.

Brand Name
NA
Common Device Name
SET, ADMINISTRATION, INTRAVASCULAR
Manufacturer (Section D)
BAXTER HEALTHCARE CORPORATION
deerfield IL
Manufacturer (Section G)
BAXTER HEALTHCARE - CARTAGO
parque industrial de cartago
apartado no. 1-7052
cartago
CS  
Manufacturer Contact
25212 w. illinois route 120
round lake, IL 60073
2242702068
MDR Report Key22964120
Report Number1416980-2025-04471
Device Sequence Number15718817
Product Code FPA
UDI-Device Identifier00085412031798
UDI-Public(01)00085412031798(10)R25C11123(17)270311
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K203609
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 10/07/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Model Number1C8109
Device Catalogue Number1C8109
Device Lot NumberR25C11123
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/07/2025
Supplement Date Received by Manufacturer10/06/2025
Initial Report FDA Received Date09/04/2025
Supplement Report FDA Received Date10/07/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured03/12/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown